# SDR IPXA12173588

- Difficulty date: May 8, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 12,672 hours, 7,838 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, MAIN CABIN FLOORBOARD 3231LJ HAS ONE HOLE THAT IS ELONGATED AT UPPER SURFACE.  FABRICATED FLOORBOARD IAW EO A300-5320-40552-B, APPENDIX B.
